# SDR DALA2019022101080

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-22 FROM STA 200-218 AT FWD WET AREA (W1). NRC 00535: CORROSION LEVEL 2, SEAT TRACK X=-22 FROM STA Y=200 TO Y=301 WAS REPAIRED PER B717-200 SRM 53-20-52-2R FIGURE 201 (SHEET 1) REP. 5 AND 51-41-01-0G. (LP #0953284)
